Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had Mirena removed. Trying to concieve. Pregnancy test negative. Heavy bleeding during periods. Having lower backpain. Reason?

hi, i had a marina in for three years and just had it removed on Feb 1st. i had a normale period that lasted for about five to seven days which started on the 12th of Feb. i Did not start the same time this month. i had a blood test done to find out if i was pregnante due to my husband and i trying, it was negative. i also was having back and left side pain so i went to get it checked and they said it was a uti and that i could be starting my period soon. I started my period yesterday and i have gone through a pack of 14 pads in less then 24hrs. my pain has not been bad since i started my antibiotics for the uti but i started having lower back pain just a few mins ago after passing a big clot and also pain on the right lower back side. i no longer have a right tube or overies. what could this be?
Asked On : Fri, 29 Mar 2013
Answers:  2 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for your question.
Mirena tend to decrease menstrual flow & in many women it may cause amenorrhea. Naturally, when you remove it periods may become heavier. This is one possible reason. Other could be an undiagnosed pregnancy ( specially ectopic in your case) or any other pelvic pathology.
I suggest you should have one trans-vaginal ultrasound & a repeat blood pregnancy test to clarify the picture.
Passing clots is certainly not normal & you should also see a Gynecologist to investigate this issue. There is no substitute to a good physical examination.
Best regards.
Answered: Wed, 17 Jul 2013
I find this answer helpful
General & Family Physician Dr. Vidya KR's  Response
Hi, Thanks for using HCM.

For UTI as you have started on antibiotics, continue them. Take lot of fluid.
As you have mentioned passing clot, was it a blood clot or had some tissue with in it. Get blood HCG done to rule out pregnancy. as you have mentioned heavy bleeding it could be a missed abortion.
With one side tube and ovary, still you can conceive, not a problem.
After removal of IUD it takes 6 months for fertility and periods to become regular.
Consult your doctor for examination and management.
Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Thu, 18 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor